# SDR WX0A2021120673885

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 37,514 hours, 24,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 143249
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPSU FAIL DURING TEST. / R&R A/C LH EPSU IAW A320 AMM 33-51-38 AND 33-51-00-865-050-A OPS CHECK GOOD."
